A 35-year-old female asked:
Disclaimer

my dermatologist prescribed fluocinonide .05% solution to potentially help with hyperhydrosis on my face. can this really help?

1 doctor answer
Dr. Glynis Ablon
29 years experience Dermatology
Perhaps because : solutions can be a little drying. But I would be cautious about using steroids on your face for any period of time. With long term use it can thin the skin. I would try toners, and consider Botox if true sweating on the face.
Answered on Jul 16, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Someborrhea: These will help if and only if the hair loss is due to a fungal infection or seborrheic dermatitis.
A 47-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
If the treated: lesions resolve then follow up isn't required. However, I would contact the dermatologist if your condition is not improving. Take care.
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Dermatologist: may be responding to your insurance coverage or have the expectation that you will have full resolution of the condition you are being treated for. If ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month